# SDR DLL10953111

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1088
- Engine: Rroyce RB21122B02
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Condition: Damaged
- Location: Nr 2 Engine
- Component: M03407AA1031
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG OIL FILTER PRESS LITE CAME ON.  ON FINAL POWER, IDLE LITE WENT OUT, CAME ON AGAIN.  ENGINE SHUT DOWN PER POR. FOUND METAL ON MAIN AND GEAR BOX CHIP DETECTORS, ALSO ON SCAVENGE FILTER.  FOUND DAMAGED STEP-SIDE GEAR BOX DPN 727703930 S/N A985.  EXTERNAL GEAR BOX DPN 727003020 S/N AM373 WAS ALSO REPLACED.
